Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What can apply to treat rash caused by sun allergy ?

Was diagnosed with narcolepsy and then fibromyalgia about 6 months ago...have broken out in a painful, itchy rash for the last three years in the spring the first time I go out to work in the yard...was on steroids for three months first time, the went to dermatologist and was told didn t know what it was...was given a topical steroid cream with no eventually went away on its own each time. I am now broken out again, begins as an extreme itch in bends of elbows, but no rash 48 hours break out with fluid filled blisters with a red thickening of the skin flat rash...only present where clothing didn t cover when I was outside. It is now, after a steroid shot and oral steroids even worse...its in elbow joint, on neck and spread to either side of face, still present in three long raised areas on shoulder and at top of inside buttocks ...have tried locally raised honey/lemon both internally and as a poultice, cortisone lotion...what is it? Am wondering if beyond all of the blood tests, bone scans, etc. if it is possible that I have Lupus instead of fibromyalgia and this is a sun allergy since its happened three years in a row at first time in sun or ??? Am at a total loss and miserable. Any insight would be wonderful!
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
The symptoms in your case suggest Psoriasis, get yourself examined by a Rheumatologist.
Good Luck.
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor